Advertisement

Functional Analysis and Its Applications

, Volume 39, Issue 4, pp 308–310 | Cite as

Estimates and Spectral Asymptotics for Systems with Multiplicities

  • I. V. Kamotski
  • M. V. Ruzhansky
Brief Communications

Abstract

We consider elliptic and hyperbolic systems with diagonalizable principal part. Characteristics are allowed to have variable multiplicities. Assuming that the characteristics are generic, we give estimates for solutions of a hyperbolic Cauchy problem in L p spaces. The first and second terms of the spectral asymptotics are obtained for the corresponding elliptic system.

Key words

system with multiplicities spectral asymptotics Fourier integral operator Sobolev space 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. Sh. Birman and M. Z. Solomyak, Uspekhi Mat. Nauk, 42, No.6 (258), 61–76 (1987).MathSciNetGoogle Scholar
  2. 2.
    J. J. Duistermaat and V. Guillemin, Invent. Math., 29, 39–79 (1975).CrossRefMathSciNetGoogle Scholar
  3. 3.
    L. Hormander, Acta Math., 121, 193–218 (1968).MathSciNetGoogle Scholar
  4. 4.
    L. Hormander, Acta Math., 127, 79–183 (1971).MathSciNetGoogle Scholar
  5. 5.
    V. Ya. Ivrii, Funkts. Anal. Prilozhen., 16, 101–108 (1982).MathSciNetzbMATHGoogle Scholar
  6. 6.
    R. Melrose, Invent. Math., 37, 165–191 (1976).CrossRefMathSciNetzbMATHGoogle Scholar
  7. 7.
    G. Rozenblyum, Zap. Nauchn. Semin. LOMI, 96, 255–271, 311–312 (1980).MathSciNetGoogle Scholar
  8. 8.
    M. V. Ruzhansky, Uspekhi Matem. Nauk, 55, 99–170 (2000).MathSciNetzbMATHGoogle Scholar
  9. 9.
    A. Seeger, C. D. Sogge, and E. M. Stein, Ann. of Math., 134, 231–251 (1991).MathSciNetGoogle Scholar

Copyright information

© MAIK "Nauka/Interperiodica" 2005

Authors and Affiliations

  • I. V. Kamotski
    • 1
  • M. V. Ruzhansky
    • 2
  1. 1.St. Petersburg Branch of V. A. Steklov Mathematical Institute (POMI)St. PetersburgRussia
  2. 2.Imperial CollegeLondon

Personalised recommendations